5 doctors weighed in:
What are the side effects after a cymbalta (duloxetine) overdose?
5 doctors weighed in

Dr. Marc Zimmermann
Psychiatry
4 doctors agree
In brief: Various
It is possible to overdose on cymbalta (duloxetine).
The effects will vary depending on several factors, such as how much Cymbalta (duloxetine) was taken and whether it was taken with any other medicines. Some symptoms of an overdose can include seizures, drowsiness, and vomiting.

In brief: Various
It is possible to overdose on cymbalta (duloxetine).
The effects will vary depending on several factors, such as how much Cymbalta (duloxetine) was taken and whether it was taken with any other medicines. Some symptoms of an overdose can include seizures, drowsiness, and vomiting.
Dr. Marc Zimmermann
Dr. Marc Zimmermann
Thank
Get help from a real doctor now
Dr. William Forsythe
Board Certified, Emergency Medicine
23 years in practice
171K people helped
Continue
107,000 doctors available
Read more answers from doctors